Skip to comments.Miley Cyrus faces long recovery from 'extreme allergic reaction'
Posted on 04/18/2014 8:48:17 AM PDT by Usagi_yo
(CNN) -- Miley Cyrus could be in celebrity sick bay for another three weeks because of an "extreme allergic reaction" to an antibiotic, her representative said Thursday.
(Excerpt) Read more at cnn.com ...
What sane person would believe this crap...Of course it is and was DRUGS. Lots and lots of drugs!
I had a reaction to Cefzil. Toxic Shock. Hospitalized for four days.
So that's what they call Syphilis these days?
Well the clap is getting resistant to antibiotics.
Hope her “recovery” is a long one so I don’t have to see/hear about her every day.
- Mark 5:8-9
Prayers for her cleansing on Good Friday.
Could be Stevens-Johnson syndrome and toxic epidermal necrolysis. Not pretty.
Maybe her inflamed twerk is highly resistant to penicillin.
“She was prescribed the antibiotic Cephalexin which she has now suffered an extreme allergic reaction to,” the statement said. “This type of extreme reaction can last from five to 27 days in these types of cases.”
The one that got me was Cefzil, and it’s in the Cephalexin family. Took it for a sinus infection. It happens, and it’s nasty! Funny thing is, I can take Cephalexin. Some ingredient in Cefzil is what I’m allergic to.
Saw this in one of the comments: “ Hope her drug rehab works and she then joins a convent and is never heard from again.”
I have an “extreme allergic reaction” to cephalosporins (Cephalexin, Keflex, etc.) I was in pretty bad shape when I got to the doctor. He gave me a shot and fluids and in a couple of days I was back to normal. Probably wasn’t up to cross country twerking, but bounced back pretty well.
Could it be GOD’S wrath? I pray she repents her wicked ways.
Temptations and Trespasses
1He said to His disciples, “It is inevitable that stumbling blocks come, but woe to him through whom they come! 2”It would be better for him if a millstone were hung around his neck and he were thrown into the sea, than that he would cause one of these little ones to stumble. 3”Be on your guard! If your brother sins, rebuke him; and if he repents, forgive him.
It’s been obvious she was cracking up. With or without drugs, I don’t know, but she has definitely been in a downward spiral mentally and spiritually. It appears it may have taken it’s toll quickly.
Just noticed the Pets/Animals topic. Hilarious, thanks.
Perhaps Miss Cyrus will have an Epiphany during her convalescence?
I’m thinking clap. Not the kind you do with your hands that Miley so desperately seeks.
Anybody that flashes an ugly coated tongue like that and acts a fool is most definitely on drugs.
Fair is fair, I’ve had an extreme allergic reaction to her for some time now.
Send her to Antarctica and let em keep her! Along with the fool in the strips!
Naa, if it were drug rehab she would be in some expensive, designer drug rehab facility in Beverly Hills.
LOL! They have “country” twerking now? Oh, cross-country. Actually if I never see smiley montana/hanna cyrus involved with anything ever again it would be fine with me. Nice example for the young ladies out there eh?
P.S. Glad you recovered.
If you don’t keep your tongue in your mouth, you are bound to pick up some strange bacterial infections....
It is amazing about the temporary resilience of young people....they can be so overdosed and so addled with drugs and still appear normal when time is frozen and a picture flashed. It doesn’t stop the outlandish poses and pretenses, though....
I’d be willing to bet right now in that drug rehab place she’s a little bit worse for wear and not so cocky and carefree.
Miley Cyrus and Justin Bieber = separated at birth
Maybe someone spilled some Holy water on her.
Remember,there still is no cure for “STUPID”!!
You mean like Michael Douglas?
And not likely
I think it’s an extreme allergy to tastefulness.
During her recent demented rise, I guessed that she’d die young in 15 years or so.
With this incident, I now say she dies within the next 12 years.
As Darwin would say, non-survival of the unfittest.
I haven’t kept up with her. Does she still stick her butt into men’s crotches and lick various objects?
And that’s just what she does in public. God knows what she does in private.
I understand how a cephalosporine antibiotic can cause an allergic reaction that will affect the skin for 30 days or more. In some cases it can be fatal. I don’t wish her ill will but on a lighter side, some of her antics made my skin crawl...turnabout is fair play.
If you believe that story, I have one to tell you how Harry Reid is looking out for your best interests.
No Epi in NC? I got some mountainous hives from Keflex and a dangerously narrowed windpipe but a shot of epi and an hour later I was good to go. Same thing happened to me in the Army only the culprit that time was Penicillin. Epi took care of it.
“Maybe someone spilled some Holy water on her.”
Wouldn’t she be treated for burns if that happened?
too much twerk and tweek can do that to a person.
the body reacts to save it self sometimes
Judging by the looks of her and her life-style she may have had need of antibiotics, taken some, and boom...
+1 best answer
God doesn’t approve of sluts and druggies .
Disclaimer: Opinions posted on Free Republic are those of the individual posters and do not necessarily represent the opinion of Free Republic or its management. All materials posted herein are protected by copyright law and the exemption for fair use of copyrighted works.